# SDR FOTR20171023001

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 49,558 hours, 17,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110190
- Condition: Corroded
- Location: Fuselage
- Part time: 49,558 hours, 17,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 AT STA 1430 IS EXFOLIATED.
